# SDR AALA20140320005

- Difficulty date: March 20, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 70,421 hours, 30,674 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNT AT END OF NR 6 SEAT TRACK & STATION 216 CORRODED.  REMOVED & INSTALLED NEW MOUNT IAW AARD 53-00-05.
